# SDR MASA2016100212433

- Difficulty date: October 3, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 32,060 hours, 25,712 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brushes
- Condition: Broken
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE CAUTION WITH MAIN GEAR WARNING LT MLG.  REMOVED AND REPLACED THE BROKEN WHEEL BIN BRUSHES FROM LT GEAR PATH
